# SDR CA140205001

- Difficulty date: February 2, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 32,473 hours
- Engine: Garrtt TPE3311
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: 6940019002
- Condition: Inaccurate
- Location: Engine Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) RT ANNUCIATOR ILLUMINATED AND RT EGT FLUCTUATING.  SYSTEM GROUND FAULTED BY MAINTENANCE WITH SRL ON AND OFF.  WIRES REPAIRED AT RT SRL COMPUTER FOR SRL ON AND OFF FOR EGT FLUCTUATION.  GROUND RUNS CHECKED CHECKS SERVICEABLE FOR RT EGT  T2 SENSOR.  REPLACED FOR EGT FLUCTUATIONS.  GROUND RUNS CHECKED SERVICEABLE FOR SRL ON AND OFF.  ACFT RETURNED TO SERVICE.
